# SDR CALA0800286

- Difficulty date: March 31, 2008
- Submitted: April 2, 2008
- Operation: Air carrier
- Aircraft: N76055
- Make and model: Boeing 767424ER
- Aircraft serial: 29450
- Aircraft time: 32,056 hours, 4,842 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 60176104
- Part serial: 0301
- Condition: Unserviceable
- Location: R3 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN - R3 EMERGENCY DOOR SLIDE PACKING TOO LOOSE.  BUSTLE CANNOT FIT PROPERLY.  CABIN - R3 EMERGENCY DOOR SLIDE ASSY REPLACED AS PER AMM 25-66- 10.  ROTABLE PARTS CHANGE WAS INDICATED - TT # 1270979 SN OFF 00301 SLIDE, B767-400 OFF 64-2566-9-0006 0301 ON 64-2566-9-0006 0386.
